# SDR MWEA97375

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERV CHK, LONG 19R UNDER FDR AFT RT FUSE SKIN CRACKED AND OIL CANNING.  MAINT REPAIRED IAW SRM 53-01 FIG 4 SHT 3.
